# SDR MALA110151

- Difficulty date: June 21, 2011
- Submitted: June 28, 2011
- Operation: Air carrier
- Aircraft: N8948B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7948
- Aircraft time: 11,610 hours, 10,787 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGHT INOP ON LT WING MIDDLE BULB.  RELAMPED BULB PN 1317 IN REG TO AMM 33-51-21.
